# SDR CH1A200395035

- Difficulty date: April 12, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 CRACKS AT LOWER ROW OF FASTNERS STR 26L FROM F.S. 480 TO 500.
